# SDR ASAA2017091621941

- Difficulty date: September 16, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 11,902 hours, 3,938 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, THE RT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL. ACCOMPLISHED QRH PROCEDURES AND LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED. ACCOMPLISHED FIM 21-62 TASK 801. RAN PACK/ZONE TEMP CONTROLLER BITE CHECK, NO FAULTS FOUND. COMPLETED FIM 21-62 TASK 848,  NO PACK LIGHT ON RECALL. OK FOR SERVICE.
